# SDR DBCA202204130002

- Difficulty date: April 13, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N196AH
- Make and model: Pilats PC24
- Aircraft serial: 196
- Aircraft time: 600 hours, 660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 9603001169
- Part serial: 0065
- Condition: Failed
- Location: Mlg
- Part time: 1,880 hours, 1,216 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1) UPON ARRIVAL IN HDC CREW NOTED A BRAKE FAILURE.   STERLING MAINTENANCE CONTROL CONTACTED MAINTENANCE IN HDC.  MAINTENANCE REMOVED AND REPLACED BRAKE PUMP WITH REPAIRED UNIT.
